# SDR MWEA97252

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591016373
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION, BEHIND RT LAV TANK ATTACH BRACKETS, AT FS 980 ON THE FRAME.  MAINTENANCE SPLICED IN A NEW SECTION OF FRAME IAW SRM 53-03 FIG 14.
